On the calculation of convolutions with Gaussian Kernels

Martin L. Bailon, David J. Horntrop

Research output: Contribution to journalArticlepeer-review

Abstract

The calculation of convolutions with Gaussian kernels arises in many applications. The accuracy of a family of recently developed numerical integration rules is studied in this paper. In spite of the attractive implementation properties of the method, the poor convergence properties greatly restrict the situations in which the method should be used.

Original languageEnglish (US)
Pages (from-to)383-387
Number of pages5
JournalApplied Mathematics and Computation
Volume176
Issue number1
DOIs
StatePublished - May 1 2006

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Keywords

  • Convolutions
  • Numerical integration methods
  • Quadrature methods

Fingerprint Dive into the research topics of 'On the calculation of convolutions with Gaussian Kernels'. Together they form a unique fingerprint.

Cite this